Control of chua's circuit with a cubic nonlinearity via nonlinear linearization technique

Teh-Lu Liao, Fu Wei Chen

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

This paper addresses the controlling chaos problem of a cubic variant for the original Chua's circuit. A conventional input-output transfer function of a linearized system and a nonlinear linearization technique for a nonlinear system are also presented. According to analytical results, at equilibrium, the notion of local phase-minimality of the nonlinear system is equivalent to that of the linear system's transfer function. Our results also demonstrate that the controlled Chua's circuit, while considering a certain state as the system output, is an input-output linearizable minimum-phase system. In addition, nonlinear control laws are derived such that each state asymptotically tracks its corresponding desired trajectory while maintaining the boundedness of all signals inside the system.

Original languageEnglish
Pages (from-to)719-731
Number of pages13
JournalCircuits, Systems, and Signal Processing
Volume17
Issue number6
DOIs
Publication statusPublished - 1998 Jan 1

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Control of chua's circuit with a cubic nonlinearity via nonlinear linearization technique'. Together they form a unique fingerprint.

Cite this